Feynman Formulae for Solutions to Evolution Equations in Domains of Multidimensional Ramified Surfaces

 
PIIS086956520003290-2-1
DOI10.31857/S086956520003290-2
Publication type Article
Status Published
Authors
Affiliation:
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 5
Pages481-485
Abstract

  

Keywords
Received24.12.2018
Publication date24.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1167

Readers community rating: votes 0

1. Dubravina V.A. Feynman Formulas for Solutions of Evolution Equations on Ramified Surfaces // Russian Journal of Mathematical Physics. 2014. V. 21. № 2. P. 285-288.

2. Smolyanov O.G., Tokarev A. G., Truman A. Hamiltonian Feynman path integrals via the Chernoff formula// J. Math. Phys. 2002. V. 43. № 10. P. 5161–5171.

3. Bulinskij A.V., Shiryaev A.N. Teoriya sluchajnykh protsessov. M.: Fizmatlit, 2003, 400 S. Smolyanov O.G., Tokarev A.G., Truman A. Hamiltonian Feynman path integrals via the Chernoff formula // J. Math. Phys. 2002. V. 43. № 10. P. 5161–5171.

4. Gadella M., Kuru S., Negro J. Phys. Lett. 2007. V. 362. 265–268.

5. Eliashberg Y., Traynor L. Symplectic Geometry and Topology, American Mathematical Society. Perevod na russkij yazyk: Lektsii po simplekticheskoj geometrii i topologii / Pod red. Ya. Ehliashberg i L. Tejnor.

6. Engel K.-J., Nagel R. One-Parameter Semigroups for Linear Evolution Equations. B.: Springer, 2000.

7. Sajmon B. Model' P(ϕ)2 evklidovoj kvantovoj teorii polya, M. 1976.

8. Numan Ehl'shejkh M.Kh. Operatory Shredingera na razvetvlennykh mnogoobraziyakh i ikh approksimatsii. Kandinatskaya dissertatsiya. fiz. mat. M., 2014. 113 S.

9. Smolyanov O.G., Shavgulidze E.T. Kontinual'nye integraly. Pererabotannoe i dopolnennoe vtoroe izdanie. M.: Lenand, 2015. 336 S.

10. Plyashechnik A.S. Feynman formulas for second-order parabolic equations with parabolic coefficients// Russian Journal of Mathematical Physics. 2013. V. 20. № 3. P. 1–3.

11. Smolyanov O.G., Tolstyga D.S. // DAN. 2013. T. 452. № 3. S. 256–260.

12. Vajtszekker Kh. fon, Smolyanov O.G., Tolstyga D.S. Fejnmanovskoe opisanie odnomernoj dinamiki chastits s kusochno-nepreryvnoj zavisimost'yu massy ot koordinaty// DAN. 2011. T. 441. № 3. S. 295–298.

Система Orphus

Loading...
Up